# SDR IPXA2021072271962

- Difficulty date: July 9, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: ALC85337
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT HORIZONTAL STABILIZER  I/B ELEVATOR #2 HINGE SUPPORT FITTING I/B & O/B BUSHINGS ARE MIGRATED.REPAIRED WORN LT HORIZONTAL STABILIZER ELEVATOR ACTUATOR HINGE SUPPORT FITTING AT STA. XE=108.00 IAW VT-SAA EA 011-5520-01-A9228 REV. IR AND UPS EO MD11-5520-81067-A. (MINOR)
